# SDR ABXA20200803196

- Difficulty date: October 7, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 81,792 hours, 38,185 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Condition: False Activation
- Location: Stab Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STAB TRIM EICAS AND DISCRETE LIGHT ILLUMINATED AFTER SETTING STAB TRIM DURING AFTER START CHECKLIST.  T/S STAB TRIM, PER FIM 27-48 FT 809.  NO FAULT NOTED, SYSTEM GOOD, PER B767 AMM 27-41-00 OPS TEST (HOR.STAB.TRIM CONTROL SYS) NO FAULTS NOTED.  SYSTEM OPS CHECK GOOD, PER B767 AMM 27-41-00 OPS TEST (MANUAL MECHANICAL STAB TRIM CONTROL).  NO FAULTS NOTED, OPS CHECK GOOD, PER B767 AMM 27-41-00 OPS TEST (HOR.STAB.TRIM.SHUT OFF SWITCHES TEST).  NO FAULTS NOTED, SYSTEM OPS CHECK GOOD, PER B767 AMM 27.41.00 OPS TEST (STAB TRIM CUTOUT SWITCHES TEST) NO FAULTS NOTED.  SYSTEM OPS CHECK GOOD, PER B767 AMM 27-41-00 TEST (HOR.STAB.TRIM ELEC.OPER TEST), NO FAULTS NOTED.  SYSTEM OPS CHECK GOOD, PER B767 AMM 27-41-00 SYSTEM TEST (STAB TRIM.ELEC. TRAVEL LIMITS: CUTOFF SWITCHES TEST), NO FAULTS NOTED.  SYSTEM OPS CHECK GOOD, PER B767 AMM 27-41-00 SYSTEM TEST (MANUAL OPERATION AND MECHANICAL TRAVEL LIMITS TEST), NO FAULTS NOTED, SYSTEM OPS CHECK GOOD.  FOUND DURING ALL TEST NO FAULTS BALLS ON SAMS FOR STCM.  ALSO FOUND  THAT IF FLAPS ARE TRANSITIONING AND STAB TRIM IS OPERATED WITH EITHER CAPTAIN OR FIRST OFFICERS SWITCHES OR STAB LEVERS, STAB TRIM EICAS AND STAB TRIM P5 OVERHEAD LIGHTS WILL ILLUMINATE.  ONCE FLAPS REACH DESIRED POSITION, EICAS AND P5 LIGHT CAN BE EXTINGUISHED BY USING EITHER CAPT'S, FO'S OR STAB LEVERS TO MOVE STAB TO APPROXIMATELY 3 UNITS OF MOVEMENT STAB TRIM EICAS & STAB TRIM P5 LIGHT WILL EXTINGUISH WITH NO FAULTS SHOWING ON SAM UNIT.  SYSTEM CHECKS GOOD, PER B767 AMM 27-41-00.
